# SDR UIEA2024092300922

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 92,959 hours, 15,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FOUND AFT CGO LOWER LOBE SKIN CORROSION AT STA 1700, S-51-L ~ S-51R.( 1. ACCOMPLISHED EI T2024A53M-2321 REV 2 AND EI ATTACHED TO W/O 10056023 (415). 2. CONDITION CHECK NORMAL AND JOB COMPLETED. )
